Semirelib graph of a planar graph

Venkanagouda M. Goudar, K. B. Manjunatha Prasad

Research output: Contribution to journalArticle

Abstract

In this communucations, the concept of semi-relib graph of a planar graph is introduced. We present a characterization of those graphs whose semi-relib graphs are planar, outer planar, eulerian, hamiltonian with crossing number one.

Original languageEnglish
Pages (from-to)1909-1915
Number of pages7
JournalApplied Mathematical Sciences
Volume7
Issue number37-40
Publication statusPublished - 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this